# SDR VNAA20250610048

- Difficulty date: June 10, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690321273
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SEAT TRACK AT RBL9, FS 349 TO FS 485 IS GOUGED AND CORRODED IN MULTIPLE LOCATIONS.  REMOVED GOUGED/CORRODED RH FLOOR SEAT TRACK AT RBL9 FS 349 TO FS 485 IAW CRJ-700 AMM 53-00-49-000-801 (CONFIG A03) FABRICATED NEW SERVERICEABLE SEAT TRACK (P/N SH690-32127-3) USING EXTRUSION MATERIAL (P/N 20276-288-0-0A) IAW REO 670-53-00-343 REV -N & SRM 51-40-11-001-001-A01. INSTALLED FLOOR SEAT TRACK ON RH RBL9 FS 349 TO FS 485 IAW CRJ-700 AMM 53-00-49-400-801-A03.
